# SDR CA040708012

- Difficulty date: July 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,539 hours
- Engine: Allsn 250C20
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain Valve
- Part number: 222366621
- Part serial: 1344
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE GROUND RUN IAW MM-1-5/27, THE ENGINE FLAMED OUT WHEN THE BOOST PUMPS WERE SHUT OFF. THIS FAILURE WAS REPEATABLE. TROUBLE SHOOTING REVEALED AIR ENTERING THE FUEL SYSTEM THROUGH THE AIRFRAME FUEL FILTER ASSEMBLY DRAIN VALVE. THE AIRFRAME FUEL FILTER ASSEMBLY P/N 222-366-621-001 WAS REPLACED WITH P/N 222-366-621-003 AND THE AIRCRAFT WAS RUN IAW MM-1-5/27. THE PROBLEM WAS RECTIFIED.  THE DEFECTIVE PART TRACEABILITY IS BEING REVIEWED.
